Communications in Mathematical Physics

First-order transitions in spherical models: finite-size scaling

Michael E. Fisher and Vladimir Privman

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 103, Number 4 (1986), 527-548.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104114857

Mathematical Reviews number (MathSciNet)
MR0832538

Subjects
Primary: 82A25

Citation

Fisher, Michael E.; Privman, Vladimir. First-order transitions in spherical models: finite-size scaling. Communications in Mathematical Physics 103 (1986), no. 4, 527--548. http://projecteuclid.org/euclid.cmp/1104114857.


Export citation